# SDR AALA202204193465

- Difficulty date: April 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 5,067 hours, 1,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON SEAT ROW 36 ABC INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202204143465: MAINTENANCE FOUND A BROKEN PIN ON THE EMERGENCY LIGHT HARNESS UNDER SEAT 36ABC AND REPLACED IT PER ESPM 20-48-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  ** (CLOSED)
